Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am having a blunt headache, Please advise me

Hi, This is my fifth day of having a blunt headache . I also have higher then usual tempriture. I am thinking of two things that might be causing this. First is my tooth - the filling has came out last week, and I think there is an open nerve as it is very sencitive. Second, a daybefore my headache started I smoked a pack of cigaretts in one night. Because I do not smoke very ofter - can this be the reaction ? Please advise me. Thank you
Asked On : Thu, 17 Mar 2011
Answers:  4 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Both the situations you mentioned may cause headache. Or it can also be the result of anxiety and tension. A physician can differentiate the cause on examination. Till then you can take OTC pain killers for relief.
Dr. Rakhi Tayal
Answered: Thu, 17 Mar 2011
I find this answer helpful
  Anonymous's Response
my husband has had severe charchot foot and been in scotchcast for over 4yrs now. over the last few days he has had severe pain in the foot and legs. this morning he tried to walk outside inthe garden, he had to go to bed with severe rigor. can neuropathy and pain cause him to be so unwell. he was checked out by ambulance crew shortly after the episode of rigor neck pain and cramp in left hand. his vitals are all normal. what could have caused this? he has to see a specialist surgeon this week to see if its possible to reconstruct his foot which is badly deformed with the chatchot.
Answered: Mon, 26 Sep 2011
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Nothing could have relation. with your smoking.It seems you are having some serious
anxiety making you to smoke whole packet in single night which usually you do not.
That it self suggests sleep less night with severe anxiety. Temperature could be due
to some ifection adding to headache. You may take some paracetamol,ad take good
sleep if needed may take some anxiolytic like alprazolam and if temperature persists
may consult your doctor for clinical examination and in case of need invetigation. Thanks
Answered: Mon, 26 Sep 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to heatlhcaremagic
Your both option may be right for your headache but it can be confirmed after the evaluation for some time only
if headache persist longer then take tablet of paracetamols and if further symptoms occurs contact your physicians
take care
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor